MAUDE Adverse Event Report: BARD ACCESS SYSTEMS FULL KIT 20G X 8 CM WITH BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS FULL KIT 20G X 8 CM WITH BIOPATCH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number F320088T
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rebv1415 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported powerglide pro 8 cm 20 gauge catheter inserted into a patient.After vein accessed, the guidewire advanced with no problem, when the catheter advanced it only advanced halfway.Retracted the catheter and attempted to retract the guidewire but it was stuck in the advanced position.The entire midline pulled out of the patients skin and the guidewire had sheared, uncoiled, and the uncoiled portion was sticking out of the patient¿s skin.Sheared portion of the guidewire was then completely removed.There was no patient injury reported.

Brand Name
FULL KIT 20G X 8 CM WITH BIOPATCH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7469913
Report Number3006260740-2018-00838
Device Sequence Number13822152
Product Code FOZ
UDI-Device Identifier00801741140723
UDI-Public(01)00801741140723
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF320088T
Device Catalogue NumberF320088T
Device Lot NumberREBV1415
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1